Why After Taking TB Gland Medicine For One Month, The Lumps Got Bigger And Worse?

Illustration of Why After Taking TB Gland Medicine For One Month, The Lumps Got Bigger And Worse?
Illustration: Why After Taking TB Gland Medicine For One Month, The Lumps Got Bigger And Worse? drugs.com

Hello … I want to ask … it’s already been a month for me to treat TB gland … but how come my lump is getting bigger and sicker now …? What caused it? thank you

1 Answer:

Hello!


Thank you for the question on HealthReplies.com,


Tuberculosis (TB) is a disease that is caused by a bacterial infection. Mycobacterium tuberculosis. TB transmission is most common through the air / droplet. TB bacteria from the patient's airways can be spread when there is coughing, sneezing, or talking and there is saliva sprinkling. Bacteria can enter other people's bodies through breathing air.


Symptoms of tuberculosis that can generally occur in an infected person include:

Phlegm cough lasts for 21 days or more.
Cough with blood.
Chest pain when breathing / coughing.
No appetite.
Weight loss.
Fever and chills.
Excessive sweating at night (often changing clothes at night, difficulty sleeping)
Fatigue.
The presence of a lump that appears or symptoms of interference according to the location of TB germ infection in organs other than breathing (bones, digestive tract, lymph nodes)

Keep in mind that tuberculosis can attack other parts of the body besides the respiratory organs / lungs. Tuberculosis can manifest and cause other symptoms besides the classic symptoms previously described. If there are symptoms of extra-pulmonary TB, it is necessary to have an examination and treatment tailored to the condition.


The presence of enlargement / lumps in enlarged glands can indicate TB infection in the area, but enlargement of the lymph nodes themselves can be caused not only by TB germs, when infection with viruses or other bacteria can cause such symptoms. There is a lump in the treatment but it feels enlarged and the pain is an indication to return control to the doctor or specialist in internal medicine related to your initial treatment for a follow-up examination and management according to your condition.


For more information about tuberculosis, you can access this link.


Hopefully this information helps you,

Regards.

: by

Related Question

Right Ear Stains Out Like A White Membrane?

Right Ear Stains Out Like A White Membrane?

(1 year ago)

Hello, This time the right ear has come out of the dirt like a white membrane (not clear). But it doesn’t smell at all. Before there are pimples and the doctor continues to d...

Is Using Lemon To Lighten Dark Skin Around The Lips Safe?

Is Using Lemon To Lighten Dark Skin Around The Lips Safe?

(1 year ago)

I have hyperpigmentation in the skin around the mouth (for no reason, the cause is not yet known, just suddenly felt sore and darkened 3 years ago)...

Can A Child’s Toothpaste Be Swallowed?

Can A Child’s Toothpaste Be Swallowed?

(1 year ago)

Good afternoon...

Leave a Reply

Your email address will not be published. Required fields are marked *